[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Opsite, Tegaderm etc



Jenny
Sorry for the ignorance but what is Tegaderm
Donald
----- Original Message -----
From: jenny davey <email @ redacted>
To: <email @ redacted>
Sent: Monday, January 07, 2002 12:21 PM
Subject: Re: [IPk] Opsite, Tegaderm etc


> Yes, I have been getting Tegaderm on prescription
> since starting on the pump in May. It certainly helps.
>
> Jenny
>
>
> --- Carmel Matthews <email @ redacted>
> wrote:
> > Does anyone know if opsite or Tegaderm are available
> > on prescription now?
> > When I tried to get them before on prescription I
> > was told they were not NHS
> > tariff. I find that my skin does not become
> > irritated by them as much as
> > micropore or similar tapes thanks Carmel
> >
> >
> > >From: Diana Maynard <email @ redacted>
> > >Reply-To: email @ redacted
> > >To: email @ redacted
> > >Subject: Re: [IPk] Opsite, Tegaderm etc
> > >Date: Mon, 7 Jan 2002 10:57:32 +0000
> > >
> > >On Monday 07 January 2002 10:13, you wrote:
> > > > Morning, Thanks for tips on getting dressing
> > tape, I'll be off to the
> > >GPs
> > > > (as soon as they see fit to let me have an
> > appointment... )  I'm lucky
> > > > not to be allergic to the Silhouette/Tender
> > adhesive, but I find that if
> > > > I don't put tape over the top, the red
> > bump/itchiness at the point of
> > > > insertion comes quicker and is worse. This is
> > why I think it happens.
> > >If
> > > > you look at the set, it seems the teflon
> > catheter goes out from the
> > > > plastic button, down through the clear window
> > and then into the person.
> > > > There's a hole in the clear window to allow it
> > to do this. But maybe
> > > > that hole also lets water etc in close to the
> > insertion point, and maybe
> > > > that's what makes the site a bit redder. A bit
> > of tape over that window
> > > > (but not over the quick release) seals it and
> > stops that happening.  Of
> > > > course it could all be in my mind.....! K
> > >
> > >Hi Katherine
> > >I wonder if a more likely explanation is that the
> > site moves around a bit
> > >when it's not taped down - for example, your
> > clothes rubbing on top of it -
> > >and that's what causes the irritation. When there's
> > extra tape, it's more
> > >secure so that doesn't happen.
> > >I find that if I put my set on the lower part of my
> > abdomen and I wear
> > >something like jeans, my site doesn't last as long
> > before getting sore
> > >because my jeans rub on the site, whereas lighter
> > trousers or a skirt don't
> > >tend to. Especially if the site is underneath where
> > my belt goes.
> > >Di
> >
> >----------------------------------------------------------
> > >for HELP or to subscribe/unsubscribe, contact:
> > HELP@insulin-pumpers.org
> > >help SUPPORT Insulin Pumpers
> > http://www.insulin-pumpers.org/donate.shtml
> >
> >
> >
> >
> >
> _________________________________________________________________
> > Join the worlds largest e-mail service with MSN
> > Hotmail.
> > http://www.hotmail.com
> >
> ----------------------------------------------------------
> > for HELP or to subscribe/unsubscribe, contact:
> > HELP@insulin-pumpers.org
> > help SUPPORT Insulin Pumpers
> http://www.insulin-pumpers.org/donate.shtml
>
>
> =====
> Jenny Davey
> Mathematics Department
> Esher College
> KT7 0JB
> 020 8398 0291
>
> __________________________________________________
> Do You Yahoo!?
> Send FREE video emails in Yahoo! Mail!
> http://promo.yahoo.com/videomail/
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml